MathSciNet Relay Station
MathSciNet bibliographic data
MR414510 (54 #2611) 10J05
Ellison, W. J. Waring's problem. Amer. Math. Monthly 78 (1971), no. 1, 10–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement